| Model Number |
DL-330-3.5-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.The ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
Review of the patient ecog identified flat signal on the right thalamus (cm) depth lead secured with a dog bone with lead protection.On (b)(6) 26, the lead was replaced.During the explant process, the surgeon noted a potential area of damage on the curved part of the lead, where it was resting on the battery.